# SDR Z5FA2013100242001

- Difficulty date: September 26, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N420CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0115
- Aircraft time: 5,951 hours, 4,368 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, SELECTED DOWN POSITION THE ACTION FAILED TO PRODUCE ANY GEAR LIGHTS. IAW CHECKLIST,  BLEW THE BOTTLE AND RECEIVED THREE GREEN DOWN AND LOCKED INDICATIONS.   RECEIVED A LOW BRAKE PRESSURE LIGHT. DECLARED AN EMERGENCY AND LANDED SAFELY USING HAND BRAKE TO STOP ACFT.  MX TROUBLESHOT SYS AND FOUND TWO BROKEN WIRES ON THE GEAR HANDLE/SWITCH ASSY.  WIRES WERE SOLDERED ON TO THE SWITCH AND OPS CHECK WAS PERFORMED SATISFACTORILY AND ACFT WAS RETURNED TO SERVICE.
